Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1970, Volume 9, Number 2  


The varieties $\mathfrak{A}_{m,n}$
A. A. Akataev
127
Unsolvability of certain algorithmic problems in a class of associative rings
L. A. Bokut'
137
The orthogonal Steinberg group over a ring with involution
I. S. Klein, A. V. Mikhalev
145
Unsolvability of the elementary theory of lattices of subgroups of finite abelian $p$-groups
G. T. Kozlov
167
The complexity of individual identity problems in semigroups
Z. K. Litvintseva
172
Finite groups with given centralizers of involutions
V. M. Sitnikov
200
The problem of minimality for locally finite groups
V. P. Shunkov
220
Алгебра и логика Algebra and Logic
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021